# SDR DHL2000804151

- Difficulty date: September 25, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2760 · Drag Control System
- Part: Hydraulic System
- Condition: Contaminated
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON CONTROL CHECK SPOILER PRESSURE WAS 2850.  ON TAXI OUT PRESSURE DROPPED TO 2750.  C/W ABNORMAL PROCEDURES.  PUMP REGAINED 2800 PSI THEN DROPPED TO 2750.  FOUND AIR IN SYSTEMS BLED AND SERVICED RESERVOIR.  CYCLED SEVERAL TIMES AND CHECKS NORMAL.
